Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2023 | Published | Journal Article | IST-REx-ID: 14245 |

T. Horesh and A. Nevo, “Horospherical coordinates of lattice points in hyperbolic spaces: Effective counting and equidistribution,” Pacific Journal of Mathematics, vol. 324, no. 2. Mathematical Sciences Publishers, pp. 265–294, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12793 |

H. Yu, “ A coarse geometric expansion of a variant of Arthur’s truncated traces and some applications,” Pacific Journal of Mathematics, vol. 321, no. 1. Mathematical Sciences Publishers, pp. 193–237, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv